Atypical demyelinating lesions due to synthetic cannabinoids: a case report

Zeynep Ozdemir Acar
2020 Düşünen Adam - Psikiyatri ve Nörolojik Bilimler Dergisi  
Synthetic cannabinoids (SCBs) may cause central nervous system side effects associated with neurological and psychiatric findings. We described a patient with SCBs abuse who presented with confusion. Magnetic Resonance Imaging (MRI) of the brain showed periventricular and subcortical white matter and basal ganglia hyperintensities at T2 and fluid-attenuated inversion recovery sequence with partial rim contrast enhancement on T1-weighted MRI with gadolinium. The patient was treated with high
more » ... eated with high dose methylprednisolone. SCBs can cause serious neurological and psychiatric symptoms. Due to lack of knowledge about these drugs, neuropsychiatric morbidity and mortality are not fully understood.
doi:10.14744/dajpns.2020.00113 fatcat:htrs7ju72vc7lf7gnwbwkladgu